# SDR ASAA0944844

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26311U75
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B EXHAUST GATE UPPER SKIN IS WORN BEYOND REPAIR.  REMOVED AND REPLACED LEFT I/B EXHAUST GATE UPPER SKIN PER SRM 51 40 02.
